PEP Side effects
Jul 28, 2006
I am on my 9th day of PEP treatment after a potential exposure and sincerely so far so good, except the fatigue. I am exhausted. I can hardly stay awake at work, I also occassionally feel feverish but don't actually have a fever. I can say that I have been stressing beyond belief which no doubt makes me tired but I think the pills are more to blame. What can i do to counteract this and feel a little more energetic. I do take a effervescent multi-vitamin every morning.
Response from Dr. Henry
That is a tough one-there is no simple answer about how to combat fatigue that can be seen in the first weeks of HIV therapy (usally eases up with time). Exercise and increased outdoor activities and working on maintaining positive mood (read update books/watch comedies on TV/movies) helps some persons. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Following A List Of Symptoms Associated With Ars
- Hipatitis B,c, Open Cut Contact To Blood On Surfaces
- How Accurate Is A Hiv Elisa At 30 Days?
- How Long Does Hiv Live In Blood Outside Body?
- How Soon After Infection Do Women Experience Recurrent Yeast Infections?
- Is A Test Positive After Ars?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.